Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 76, NWS Northern Indiana

November 24, 20145 counties in Indiana

NWS Northern Indiana issued this river flood warning at Nov 24, 2014, 11:46 AM EST for 5 counties in Indiana. It took effect at Nov 24, 2014, 5:00 PM EST. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Nov 24, 2014, 11:46 AM EST (16:46 UTC)
In effect from
Nov 24, 2014, 5:00 PM EST
Expired
Nov 25, 2014, 10:00 PM EST
In force
29 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Blackford County, IN, Huntington County, IN, Jay County, IN, Wabash County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salamonie River near Warren (WRNI3). The gauge peaked at 11.78 ft at Nov 24, 2014, 10:00 PM EST.

actionminormoderate101511/2411/2511/2611/27
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03324300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WGUS43 KIWX 241646
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1146 AM EST MON NOV 24 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES

.HEAVY RAIN OVERNIGHT HAS CAUSED THE SALAMONIE RIVER TO RISE. IT
MAY EXCEED FLOOD STAGE LATER THIS AFTERNOON/EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC009-069-075-169-179-251646-
/O.NEW.KIWX.FL.W.0076.141124T2200Z-141126T0300Z/
/WRNI3.1.ER.141124T2200Z.141125T0000Z.141125T0300Z.NO/
1146 AM EST MON NOV 24 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALAMONIE RIVER BELOW WARREN
* FROM THIS AFTERNOON TO TUESDAY EVENING.
* AT 11 AM MONDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY AFTERNOON 
  AND CREST NEAR 12.1 FEET AROUND  7 PM MONDAY NOVEMBER 24 AND FALL 
  BELOW FLOOD STAGE AROUND 10 PM MONDAY NOVEMBER 24.
* AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF
  LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
1 follow-up statement
727 
WGUS83 KIWX 251559
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1059 AM EST TUE NOV 25 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC009-069-075-169-179-251629-
/O.CAN.KIWX.FL.W.0076.000000T0000Z-141126T0300Z/
/WRNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 AM EST TUE NOV 25 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SALAMONIE RIVER BELOW WARREN
* AT 10 AM TUESDAY THE STAGE WAS 11.1 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 24, 10:42 AM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 24, 10:42 AM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST MON NOV 24 2014

.SYNOPSIS...
ISSUED AT 1040 AM EST MON NOV 24 2014

A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS THE GREAT LAKES
REGION TODAY WILL DRAG A STRONG COLD FRONT THROUGH THE REGION.
EXTREMELY WINDY CONDITIONS ARE EXPECTED TODAY AS THIS STORM
SYSTEM CONTINUES TO STRENGTHEN ACROSS THE GREAT LAKES. RAIN
SHOWERS WILL CHANGE TO SNOW SHOWERS AS COLDER AIR IS USHERED INTO
THE AREA...WITH A POTENTIAL OF SOME LIGHT SNOW ACCUMULATIONS
ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL INDIANA...ALONG
WITH SOUTHERN LOWER MICHIGAN FROM TONIGHT INTO EARLY TUESDAY.
AFTER MORNING HIGHS IN UPPER 40S TO UPPER 50S...TEMPERATURES WILL
DROP SHARPLY THROUGH THE 40S AS THE COLD FRONT MOVES THROUGH. LOW
TEMPERATURES TONIGHT WILL DROP INTO THE MID TO UPPER 20S.

&&

.UPDATE...
ISSUED AT 1040 AM EST MON NOV 24 2014

INTENSE MESOVORT IN LEADING DRY SLOT ACRS CENTRAL CWA MOVG RAPIDLY
NWD. MIXDOWN ALREADY BRINGING G50 KTS AT KFWA. POWER OUTAGES
EXPECTED...MORE TREES/BRANCHES/SEMIS OR LARGE VEHICLES BLOWN OFF
ROADWAYS PROBABLE. UPG SERN HALF CWA TO HIGH WIND WARNING WHERE
HIEST /9.5-10.5 C/KM LAPSE RATES TO ENVELOP WARNED REGION BTWN
18-21 UTC TIMEFRAME COINCIDENT WITH MAX MOMENNUM XFER OF 45-60 KT
900-850MB LAYER FLOW ANTICIPATED WITH CROSS ISALLOBARIC COUPLET
ON ORDER OF 10 MB/3HRS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM EST MON NOV 24 2014

MAIN FORECAST CONCERNS WILL CONTINUE TO CENTER ON VERY WINDY
CONDITIONS TODAY...CONVECTIVE POTENTIAL THIS MORNING...AND PRECIP
TYPE TRENDS THIS AFTERNOON ALONG WITH SOME LIGHT SNOW ACCUMULATIONS.

LEAD UPPER LEVEL SHORT WAVE IS BEGINNING TO LIFT NORTHWARD ACROSS
EXTREME NORTHERN INDIANA AND SOUTHERN LOWER MICHIGAN THIS
MORNING...WITH A LULL IN THE GREATER RAIN COVERAGE EXPECTED OVER THE
NEXT FEW HOURS. THIS LULL WILL BE SHORT LIVED AS ANOTHER VORT MAX
ACROSS SOUTHEAST MISSOURI SWINGS INTO THE OHIO VALLEY THIS MORNING.
ALREADY BEGINNING TO SEE A FEW REPORTS OF SUSTAINED WINDS IN THE 25
TO 35 MPH RANGE WITH A FEW GUSTS TO 40 TO 45 MPH ACROSS NORTHWEST
OHIO. THESE STRONGER GUSTS APPEAR TO BE CO-LOCATED WITH STRONG
ISALLOBARIC GRADIENT MARKING NORTHEAST DEPARTURE OF CORE OF STRONG
PRESSURE FALLS ACROSS SOUTHEAST ONTARIO. EXPECTING THESE WINDS TO
SUBSIDE A BIT OVER THE NEXT HOUR AS THE STRONGER ISALLOBARIC
GRADIENT SHIFTS NORTHEAST.

AN INCREASE IN SHOWERS IS EXPECTED AGAIN FROM THE SOUTHEAST IN
ASSOCIATION WITH THE SOUTHEAST MISSOURI VORT MAX. A BIT MORE
INSTABILITY IS EXPECTED WITH THIS VORT MAX AS WEAK MID LEVEL COLD
ADVECTION BEGINS TO IMPINGE ON LOW LEVEL THERMAL RIDGING ACROSS THE
AREA. 00Z NAM STILL DEPICT MUCAPES ON THE ORDER OF 100-300 J/KG
WORKING ACROSS THE AREA THIS MORNING BEFORE STRONG LOW LEVEL COLD
ADVECTION PUSH WITH THE FRONT. EXPECTING A SHARP INCREASE IN SFC
WIND SPEEDS ONCE AGAIN BY THE 12Z-15Z TIMEFRAME AS MAIN LOW LEVEL
THERMAL RIDGE SHIFTS ACROSS EXTREME NORTHEAST INDIANA/NORTHWEST
OHIO PROMOTING SOME BETTER MIXING. NAM/GFS/RAP BUFFER SOUNDINGS
ALL POINTING TO AT LEAST THE POTENTIAL OF MIXING DOWN SOME 50+ MPH
WIND GUSTS ACROSS FAR EASTERN PORTIONS OF THE AREA THIS
MORNING...PARTICULARLY ACROSS NORTHWEST OHIO COUNTIES. THIS THREAT
SHOULD MAXIMIZE IN THE 16Z-20Z TIMEFRAME WHEN STRONGER ISALLOBARIC
GRADIENT SHIFTS ACROSS THESE LOCATIONS. WITH POTENTIAL OF SHALLOW
CONVECTION ALSO WORKING ACROSS THE AREA THROUGH MIDDAY...WILL HAVE
TO WATCH FOR ANY ISOLATED HIGHER WIND GUSTS ASSOCIATED WITH
ENHANCED LOCALIZED MIXING OF STRONGER WINDS ALOFT. STILL
EXPECTING GUSTS INTO THE 40 TO 45 MPH RANGE ACROSS THE REMAINDER
OF THE AREA...PERHAPS A BIT MORE MARGINAL IN NATURE ACROSS THE
NORTHWEST. HAVE OPTED TO MAINTAIN GOING WIND ADVISORY...WITH A
MENTION OF 50+ MPH WIND GUSTS AS A POSSIBILITY ACROSS THE FAR
EAST THIS MORNING/EARLY AFTERNOON. A SLIGHT EXTENSION IN TIME FOR
THE WIND ADVISORY MAY BE NEEDED PAST 00Z ACROSS PORTIONS OF THE
AREA...BUT CONFIDENCE IS LOW AT THIS TIME.

IN TERMS OF PRECIP...BEST SYNOPTIC FORCING TO PERSIST ACROSS
NORTHWEST LOCATIONS TODAY AS NEXT VORT MAX DIGS ACROSS MID MS VALLEY
AND EVENTUALLY LIFTS NORTHEAST INTO THE WESTERN GREAT LAKES. BETTER
DEFORMATION FORCING BY THIS EVENING STILL APPEARS TO SET UP
NORTHWEST OF THE LOCAL AREA...ALTHOUGH COMBINATION OF LINGERING
SYNOPTIC FORCING AND WEAK LAKE ENHANCEMENT MAY SUPPORT MINOR
SNOW ACCUMULATIONS ACROSS PRIMARILY SOUTHWEST LOWER MICHIGAN
TONIGHT INTO TUESDAY. ONLY TWEAK TO WEATHER GRIDS THIS MORNING WAS
FOR JUST A SLIGHTLY SLOWER EVOLUTION TO SNOW SHOWER PTYPE THIS
AFTERNOON...BUT OTHERWISE NATURE OF PREVIOUS GRIDS REMAINS INTACT.
MORNING HIGHS MAY EVEN REACH 60 OR LOWER 60S ACROSS THE EXTREME
SOUTHEAST BEFORE SHARP LOW LEVEL COLD ADVECTION SETS IN LATER THIS
MORNING WITH TEMPERATURES FALLING THROUGH THE 40S ACROSS THE
AREA...AND INTO THE MID 30S ACROSS THE WEST.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 409 AM EST MON NOV 24 2014

AN UNWELCOMED RETURN TO COLD TEMP ANOMALIES THE PRIMARY WX STORY
MID-LATE WEEK AS ADDITIONAL EAST PACIFIC JET ENERGY HELPS REINFORCE
A RATHER DEEP EASTERN CONUS UPPER TROUGH. PIVOT THROUGH OF MID LVL
DEFORMATION AXIS/DEEPER SATURATION TUE AM AND ADDED MOISTURE FLUX
OFF LAKE MI WILL KEEP SNOW SHOWER/FLURRIES/CLOUDS AROUND TUESDAY
(MAINLY NORTH). MINOR ACCUMS POSSIBLE ALONG/NORTH OF THE TOLL ROAD
GIVEN LAKE-8H TEMP DIFFERENTIALS INTO THE UPPER TEENS/WESTERLY
FLOW...WITH LOW INVERSION HEIGHTS NEAR 5-6 KFT/SHALLOW DGZ LIMITING
FACTORS FOR MORE SUBSTANTIAL ACCUMS. THE NEXT CHANCE FOR LIGHT SNOW
WILL COME LATER WEDNESDAY-WEDNESDAY NIGHT AS CLIPPER SYSTEM DROPS SE
IN FLATTENING NW FLOW. LAST SEVERAL MODEL CYCLES HAVE TRENDED TOWARD
A MORE SOUTHERLY TRACK INTO THE MID MS/WESTERN OH VALLEYS PLACING
OUR SOUTHWESTERN ZONES IN A BETTER SPOT FOR A PERIOD OF LIGHT SNOW.
RENEWED SHOT OF MODIFIED POLAR AIR IN VEERED WNW FLOW IN WAKE OF
THIS WAVE SHOULD ALLOW LAKE EFFECT EFFECT SNOW SHOWERS/FLURRIES TO
DEVELOP ON THANKSGIVING. COULD SEE SOME ACCUMULATIONS/IMPACTS IN
FAVORED WNW FLOW ZONES AS 700 MB DELTA T'S PLUMMET INTO THE LOW-MID
20S AND INVERSION HEIGHTS INCREASE TO NEAR 10 KFT PER LATEST FCST
SOUNDINGS.

RELAXATION OF HEIGHT FIELD LATE IN THE WEEK/NEXT WEEKEND WITH POLAR
JET/LOW LEVEL BAROCLINIC ZONE POTENTIALLY LIFTING NORTH OF THE
FORECAST AREA SHOULD ALLOW MILDER/MORE SEASONABLE AIR TO BRIEFLY
ADVECT IN BY AROUND FRIDAY NIGHT-SATURDAY. A NARROW BAND OF LIGHT
SNOW MAY ACCOMPANY THIS WARM ADVECTION SURGE AROUND
FRIDAY...ALTHOUGH MODEL CONSENSUS SUGGEST MUCH BETTER CHANCES NORTH
OF THE FA. OTHERWISE....RAISED HIGHS CONSIDERABLY ON SATURDAY GIVEN
EXCELLENT 00Z MODEL AGREEMENT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 642 AM EST MON NOV 24 2014

A STRONG UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL
CONTINUE TO PRODUCE UNSETTLED WEATHER ACROSS NORTHERN INDIANA
TODAY. AFTER A BRIEF LULL IN RAIN SHOWERS OVERNIGHT...NEXT UPPER
LEVEL SHORT WAVE WILL BRING A PERIOD OF RAIN SHOWERS TO TERMINALS
THROUGH AT LEAST MID MORNING. SOME INCREASING INSTABILITY WITH
THIS SHORT WAVE WILL LEAD TO VERY SMALL PROBABILITIES OF THUNDER AT
TERMINALS. POTENTIAL AT ANY ONE POINT IS TOO SMALL TO MENTION FOR
THE 12Z TAFS. BIGGER STORY CONTINUES TO BE INCREASING WINDS THIS
MORNING. STRONG SOUTH/SOUTHWEST WINDS ARE EXPECTED TO DEVELOP JUST
IN ADVANCE OF THE COLD FRONT THIS MORNING AT KFWA...WITH STRONG
SOUTHWEST WINDS DEVELOPING AT BOTH TERMINALS TOWARD THE 15Z
TIMEFRAME IN ASSOCIATION WITH THE COLD FRONT. SOUTHWEST GUSTS TO
40 TO 45 KNOTS ARE POSSIBLE AT KFWA...WITH AROUND 35 KNOTS AT
KSBN. WIND GUSTS SHOULD SUBSIDE THIS EVENING AS THE STRONG LOW
PRESSURE AREA WITH THIS SYSTEM CONTINUES TO LIFT OUT. THE MORE
PROLONGED PERIOD OF SYNOPTIC FORCING IS STILL EXPECTED AT
KSBN...WHERE RAIN SHOWERS WILL CHANGE TO SNOW SHOWERS THIS
AFTERNOON...WITH LITTLE OR NO SNOW ACCUMULATION. MAIN UPPER TROUGH
MOVING THROUGH TONIGHT COMBINED WITH LAKE ENHANCEMENT WILL PROVIDE
CONTINUED SCATTERED SNOW SHOWERS...ALTHOUGH BETTER CHANCE OF
LIGHT SNOW ACCUMULATIONS SHOULD BE LOCATED NORTH OF KSBN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ077>081.

OH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ001-002-004-005-
     015-016-024-025.

LM...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LMZ043-046.

&&

UPDATE...MURPHY
SYNOPSIS...MURPHY
SHORT TERM...MARSILI
LONG TERM...STEINWEDEL
AVIATION...MARSILI

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 24, 4:17 AM EST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST MON NOV 24 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-250930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
417 AM EST MON NOV 24 2014 /317 AM CST MON NOV 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH GUSTS TO 50 MPH
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-250930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT LATE THIS MORNING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TUESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Nov 24, 10:52 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     NON-TSTM WND GST 2 WNW WESTMINSTER       40.71N 84.02W
11/24/2014  M56 MPH          ALLEN              OH   ASOS

            ASOS STATION LIMA ALLEN COUNTY AIRPORT /AOH/

&&

MSL
Local storm report, Nov 24, 11:00 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     NON-TSTM WND DMG MARION                  40.56N  85.66W
11/24/2014                   GRANT              IN   TRAINED SPOTTER

            POWER LINES BLOWN DOWN AND ON FIRE.

&&

MLR
Local storm report, Nov 24, 11:10 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     NON-TSTM WND DMG 3 E SILVER LAKE         41.07N  85.83W
11/24/2014                   KOSCIUSKO          IN   NWS EMPLOYEE

            TREE DOWN ON ROAD. COUNTY FARM AT SR 14

&&

PBM
Local storm report, Nov 24, 11:13 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG ENE WINONA LAKE         41.23N  85.82W
11/24/2014                   KOSCIUSKO          IN   NWS EMPLOYEE

            LARGE LIMBS DOWNED.

&&

PBM
Local storm report, Nov 24, 11:26 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     NON-TSTM WND DMG E BURR OAK              41.85N  85.32W
11/24/2014                   ST. JOSEPH         MI   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN FROM BURR OAK TO WHITE PIGEON

&&

LEWIS
Local storm report, Nov 24, 11:34 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG COLUMBIA CITY           41.16N  85.49W
11/24/2014                   WHITLEY            IN   EMERGENCY MNGR

            MUCH OF COLUMBIA CITY WITHOUT POWER

&&

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 1:21 AM ESTRiver Flood WarningIWXAllen12 hr
Nov 24, 5:42 AM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley41 hr
Nov 24, 10:33 AM ESTHigh Wind WarningIWXAdams, Allen, Blackford, Cass, DeKalb, Grant and 8 more8 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.